MAUDE Adverse Event Report: BREATH SYST 10MM HME MR 3M DISP; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

BREATH SYST 10MM HME MR 3M DISP; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number 6694145
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to connect the patient to the ventilator, it was found the tubing was malfunctioning and was coming apart.

Brand Name
BREATH SYST 10MM HME MR 3M DISP
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
MDR Report Key9882678
Report Number9882678
Device Sequence Number11461770
Product Code BZO
UDI-Device Identifier07325710002339
UDI-Public(01)07325710002339(10)181107(17)211107
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2020
Report Date (Section F) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694145
Device Lot Number181107
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age8 DA
Date Report Sent to FDA01/31/2020